Important Safety Information On Copaxone (glatiramer Acetate) And The Risk Of Anaphylactic Reactions Which May Occur At Any Time Following Initiation Of Treatmen
COPAXONE Recall Summary COPAXONE (glatiramer acetate), a medication used to treat multiple sclerosis, is being recalled across Canada due to the risk of anaphylactic reactions that can occur at any time after patients start treatment. Anaphylaxis is a severe allergic reaction that can be life-threatening. This recall affects all patients currently taking or prescribed COPAXONE in Canada.
- Product
- COPAXONE (glatiramer acetate)
- Reason
- New safety information - Product safety - Adverse reaction
- Category
- drug recall
- Country
- Canada
- Agency
- HC-DRUGS
- Recall date
- 2025-08-21
- Status
- Ongoing
- Distribution
- Canada-wide
Official recall notice from HC-DRUGS
Recall details on Nibble Recalls: https://trynibble.app/recalls/b3043fcc-76e9-4beb-a913-7553dc85c438